Difference functions of dependence spaces

Järvinen, Jouni: Difference functions of dependence spaces. In: Conference of PhD Students in Computer Science, (1). p. 54. (1998)

Cikk, tanulmány, mű

Download (70kB) | Preview
Item Type: Article
Journal or Publication Title: Conference of PhD Students in Computer Science
Date: 1998
Volume: 1
Page Range: p. 54
Event Title: Conference of PhD students in computer science (1.) (1998) (Szeged)
Uncontrolled Keywords: Függvények - előadáskivonat, Számítástechnika - előadáskivonat
Date Deposited: 2019. Oct. 01. 13:43
Last Modified: 2019. Oct. 01. 13:43
URI: http://acta.bibl.u-szeged.hu/id/eprint/59531

Actions (login required)

View Item View Item